# SDR DALA2025062004619

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N393DN
- Make and model: Airbus A321-211
- Aircraft serial: 9067
- Aircraft time: 18,819 hours, 8,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3093, OPERATIONAL TEST OF THE EMERGENCY LIGHT AT PASSENGER CABIN DID NOT PASS. CORRECTIVE ACTION: REPLACED EPSU (10WL) FWD LH AS PER A320 FAM AMM 33-51-38-000-001-A AND AS PER A320 FAM AMM-33-51-38-400-001-A AND PERFORMED OPERATIONAL CHECK OF EPSU AS PER A320 FAM AMM 33-51-00-710-001-A. TEST IS GOOD. (LP 1030977)
